# SDR ASOA201000211

- Difficulty date: February 11, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 15,701 hours, 13,680 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH (831) EMERGENCY PLACARD IS DETERIORATED.   APPLIED NEW SILKSCREENS ON HATCH (831) IAW MM 11-10-03-400-801.
